Patient :So me and my boyfriend have been having sex without a condom for a while, I am a teenager and I'm worried about this pain I'm starting to get in my stomache that feel like cramps, and I get to the point were I feel really nauseous, and I get these horrible headaches, what is going on?
Thanks for contacting askthedoctor.com for an opinion.
The pain you are experiencing is called dyspareunia or pain during intercourse. This is seen in young girls during the act of sex, because either due to tight vaginal introitus or musculature , inadequate lubrication .Also during uterine contractions especially during orgasms due to progesterone release ,nausea may sometimes affect few women.
THis pain is said to decrease with increased frequency of intercourse unless the cause is uterine as in cases of fibroids or myomas. So it is advisable to discuss the concern with your physician and opt for an ultrasound pelvis to rule out any mechanical causes.
This pain otherwise can be releived by use of antispasmodics available on prescription.
i hope i have answered your query.
wishing you good health.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.